Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Black lining around nostril, rawness, increased sensitivity post nose cauterization. Remedy?

I had my nose cauterized 2 days ago and now I have this black lining around my nostril that is noticeable in some areas. The area is raw and sensitive to the touch and looks a bit bloody in some areas. I am wondering why I have the black area and how long it will be there. Is it like burned skin or something? I am also wondering if there is anything I can do to help the healing process since the doctor didn t tell me anything or do I just have to wait?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  578
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

what you are describing , maybe a bit of burnt skin where the cautery tip may have touched
It maybe irritating & unsightly , but I don't think it is a cause for worry.
It probably will take a week or so to completely vanish, but to promote healthy healing of that area , consider using a moisturising cream a few times a day -- this should decrease any scarring , or dark signs.

Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor